Depósito Digital de Documentos de la UAB Encontrados 1 registros  La búsqueda tardó 0.01 segundos. 
1.
15 p, 341.9 KB On the birth of minimal sets for perturbed reversible vector fields / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Martins, Ricardo Miranda (Universidade Estadual de Campina (Brasil). Departamento de Matematica) ; Teixeira, Marco Antonio (Universidade Estadual de Campina (Brasil). Departamento de Matematica)
The results in this paper fit into a program to study the existence of periodic orbits, invariant cylinders and tori filled with periodic orbits in perturbed reversible systems. Here we focus on bifurcations of one-parameter families of periodic orbits for reversible vector fields in R4. [...]
2011 - 10.3934/dcds.2011.31.763
Discrete and Continuous Dynamical Systems. Series A, Vol. 31 Núm. 3 (2011) , p. 763-777  

Vea también: autores con nombres similares
2 Martins, R.
1 Martins, Renata Lacerda Caldas
1 Martins, Rita
1 Martins, Rosana
1 Martins, Rosana
1 Martins, Rosana,
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.